# SDR MALA010793

- Difficulty date: December 11, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Engine: LF5071F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bleed Band
- Condition: Broken
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

During Climbout on Flight #3589, #4 Engine would not produce max cond. on departure without Over Temp.(Temp 648 for 19 Sec)  Air return to MSP.  Maintenance replaced broken Bleed Band and completed Borescope Inspection of Combustor and 1st Turbine nozzle due to Overtemp.  Found to be serviceable.
